1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Any advice?

Discussion in 'Diabetes Discussions' started by Boscat, Aug 26, 2017.

  1. Boscat

    Boscat Type 2 · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    21
    I was recently diagnosed by PMR and GCR complications and prescribed large doses of steroids. My blood/sugar reading have gone crazy and everything I've learnt as a 30-year veteran of diabetes has been stood on it's head. Any advice would be welcome.
     
    • Hug Hug x 2
  2. germansheppard234

    germansheppard234 Type 1 · Member

    Messages:
    14
    Likes Received:
    2
    Trophy Points:
    23
    Thats what happens when on steroids , i have same problem
     
    • Hug Hug x 1
  3. Guzzler

    Guzzler Type 2 · Master

    Messages:
    10,578
    Likes Received:
    6,976
    Trophy Points:
    278
    Sorry, PMR and GCR?
     
  4. DavidGrahamJones

    DavidGrahamJones Type 2 · Well-Known Member

    Messages:
    3,260
    Likes Received:
    2,102
    Trophy Points:
    178
    Maybe Polymyalgia Rheumatica and . . . . . . ? GCR has several possibilities in medical terms.
     
    • Like Like x 1
  5. azure

    azure Type 1 · Expert

    Messages:
    9,780
    Likes Received:
    7,401
    Trophy Points:
    178
    Speak to your doctor in case you need additional meds while you're dealing with the effect of the steroids.

    Hope you feel better soon.
     
  6. JohnEGreen

    JohnEGreen Other · Master

    Messages:
    12,003
    Likes Received:
    23,253
    Trophy Points:
    298
    I just hope you are not looking at long term steroids. If not then the chances are that when you stop taking them your blood sugars will once again normalize.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook